# SDR IXXA0200130S

- Difficulty date: August 28, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LOWER FORWARD CARGO COMPARTMENT FRAME CLOSE TO AFT DOOR CUT OUT OF FUSELAGE STATION 520 LONGERON 27R. REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED FRAME SECTION, FABRICATION AND INSTALLATION OF REPAIR FILLER AND REPAIR CHANNELS IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
